# SDR DHLA2008743517

- Difficulty date: November 23, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMENT FROM BS 294.5 TO BS 360 WL 199 BL 0 STABILIZER CRACKED.  REPLACED STABILIZER STRAP SECTION FROM BS 294.5 TO BS 360 WL 199 BL 0 IAW B727 SRM 51-10-1 PARA 7A.
